Suppose to be taking suboxone film 4mg but every time I do it makes me hot makes me nasuea and makes me vomit. I wouldn't have any of these syptoms until I take it. I have even tried cutting a very small (when I say very small I mean the size of a grain of rice) still the same thing happens why?
Suboxone film even the tiniest amount makes me sick?
- 12 Oct 2011 by HoplessMommy
- 28 December 2019
Buphrenorphine is very powerfull and if this is one of your first times taking it that is one of the side effects. Nasuea and vomitting. I had lack of appetite on it and right now I am at .5mg of it and have been on it since October 2009. The highest I got on it was 8mg. In the begining when I took it, it gave me the same side effects until my body got use to it. Also the with strips people seem to get more absorbed into their system quicker compared to the tabs. Talk to your doctor but also if you could tell a little more about your situation that would help some also. How long did you wait to come off the opiates before you took your first sub. Sometimes taking it with opiates in your system you will go into a little withdrawal. Please get back cause this is a good forum. Thank you.
Welcome to the site. Were you on methadone before suboxone? It is possible for it to make you nauseous if you take subs and any long acting pain med is used, such as methadone or a fentanyl patch, all opiate or opiate replacement (methadone) must be off the brain receptor sites or nausea and vomiting, and/or full blown precip can occur. Definitely let your doc know if this is happening. If you were on methadone first, you may have been improperly switched and that could be the cause.
There is an ingredient (naloxene) in suboxone that does make some ppl sick. This ingredient is really to keep ppl from shooting the suboxone up. You should ask the dr to give you subutex because it does not have naloxene in it.
Me too! I wonder why?
I been having this same problem I been taking 2 /8 mg strips twice a day for a year and now every time I take it,i feel like I'm going to die, and it scares me,or I feel like I'm withdrawing please help
If it’s making you sick, don’t take that much. I was prescribed the same and found that I only need to take 1/16th if not less of a strip twice a day.
The first time I took what was prescribed I got very sick as well. It’s a general prescription as they can’t truly tell how much each person will need. I adjusted it to my needs and it works like a charm. Still taking a only a fraction after 2 years.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.